# SDR DALA2024062406452

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 54,363 hours, 28,067 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON SERVO CONTROL ACTUATOR BLUE HYDRAULIC SYSTEM UPPER POSITION ON VERTICAL STABILIZER.   REPAIRED PER AMDS CARD 2724-2010.
